# SDR UPS02439178

- Difficulty date: August 7, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BS RIGHT 1241 CANTED BULKHEAD OF WEB PNL HAS TWO CRACKS BETWEEN RBL 76 TO 80 AT THE AREA ADJACENT TRIM AIR DUCTS.  WEB REPAIRED AS PER SRM 53-10-07 FIG 6.
